Saturday, July 4, 2009
They Warned Me About Those Steroids...
...and after four days of them, I can say I'm beginning to see what they mean.
I know, I know, they're just supposed to clear that poison ivy patch on my shin, and I'm beginning to see some improvement there, but I'm also seeing a side effect. Let me explain.
This morning when I visited the bathroom by the laundry, I noticed that the toilet needed cleaning. So I found the bowl cleaner and cleaned all the toilets in the house. Upon cleaning them, I noticed that the corners of the bathroom floors looked dirty, because of a lamentable buildup of "mop and glow". There was nothing to do but get a bottle of ammonia and scrub the bathroom floors. In the back bathroom floor, as I was scraping the corners, I became more and more dissatisfied with the condition of the quarter round and molding. It looked terrible.
Well, I have white paint. So I painted the quarter round, molding, sideboard, top round, window sill, sink cabinet...and around the corner to the molding in the laundry room...doors, sills, same story. I pulled out the washer and dryer even, painting behind them, cleaning the floors about five times with the ammonia, then breaking out a new bottle of "mop and glow". About this time it dawned on me that it was three o'clock and I hadn't eaten or rested and my heart was just pounding...but the floor shone. See. That's the danger of prednisone. It makes you feel so good you want to work yourself to death. So I'm making myself relax and enjoy a bit of computer time. It's raining, but I'm too hyped for a nap.
Besides, it's the fourth of July, and I'm enjoying the holiday.